The Consistency of Probabilistic Regresses. Some Implications for Epistemological Infinitism

Herzberg F (2013)
Erkenntnis 78(2): 371-382.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA 550.24 KB
Abstract / Bemerkung
This note employs the recently established consistency theorem for infinite regresses of probabilistic justification (Herzberg in Stud Log 94(3):331-345, 2010) to address some of the better-known objections to epistemological infinitism. In addition, another proof for that consistency theorem is given; the new derivation no longer employs nonstandard analysis, but utilises the Daniell-Kolmogorov theorem.
Erscheinungsjahr
2013
Zeitschriftentitel
Erkenntnis
Band
78
Ausgabe
2
Seite(n)
371-382
ISSN
0165-0106
eISSN
1572-8420
Page URI
https://pub.uni-bielefeld.de/record/2584610

Zitieren

Herzberg F. The Consistency of Probabilistic Regresses. Some Implications for Epistemological Infinitism. Erkenntnis. 2013;78(2):371-382.
Herzberg, F. (2013). The Consistency of Probabilistic Regresses. Some Implications for Epistemological Infinitism. Erkenntnis, 78(2), 371-382. doi:10.1007/s10670-011-9358-z
Herzberg, F. (2013). The Consistency of Probabilistic Regresses. Some Implications for Epistemological Infinitism. Erkenntnis 78, 371-382.
Herzberg, F., 2013. The Consistency of Probabilistic Regresses. Some Implications for Epistemological Infinitism. Erkenntnis, 78(2), p 371-382.
F. Herzberg, “The Consistency of Probabilistic Regresses. Some Implications for Epistemological Infinitism”, Erkenntnis, vol. 78, 2013, pp. 371-382.
Herzberg, F.: The Consistency of Probabilistic Regresses. Some Implications for Epistemological Infinitism. Erkenntnis. 78, 371-382 (2013).
Herzberg, Frederik. “The Consistency of Probabilistic Regresses. Some Implications for Epistemological Infinitism”. Erkenntnis 78.2 (2013): 371-382.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
Dieses Objekt ist durch das Urheberrecht und/oder verwandte Schutzrechte geschützt. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
2019-09-06T09:18:13Z
MD5 Prüfsumme
3ab57e1f7773c7313ae818f46eec88af

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar